# SDR 2008UALA00070

- Difficulty date: January 4, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 50,327 hours, 34,646 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS A DENT TOWARDS TOP PORTION OF DOOR.  FOUND DENT AT AFT UPPER 1-3RD OF DOOR.  DENT MEASURES 4"L X 2.5"W X .250"D.  A OVER Y IS 10.  REMOVED DAMAGE AND OLD DOUBLER. INSTALLED NEW LARGE AREA DOUBLER.
